MathSciNet Relay Station
MathSciNet bibliographic data
MR2403964 34A12 (26A33 44A15)
Salem, Hussein A. H. On the existence of continuous solutions for a singular system of non-linear fractional differential equations. Appl. Math. Comput. 198 (2008), no. 1, 445–452.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement